Hello.. My name is Ashlee, I'm 18. I was diagnosed with Bipolar a couple months ago and right now I am on mood stabalizers (APO-Divalproex) and medication for my panic attacks (APO- Clonazepam). For the past three hours I have been feeling sharp pains in my chest that prevent me from breathing deeply. I also feel like my throat is closing up and my vision goes blurry every once and awhile. I'm trying very hard to stay calm but I can't. The pain is bringing me to tears.. I took 2 Clonazepam (0.5 MG) about an hour and a half ago and they don't seem to be helping at all. Every time I stand up and try to do something to take my mind off of it I get the spins. If anyone has any tips on how to make panic attacks go away, please let me know. It will be greatly appreciated. Thank you in advanced.

Ashlee


Answers


Chemar
1539 days ago
Hi Ashley

I would honestly recommend you go to the ER as any time there is severe chest pain, you should be seen by a doctor

I hope you will feel much better soon and that the pain will go away



bella
1539 days ago
Hi Ashlee,

it's very hard to know if these symptoms are from a panic attack or something else is happening. If you're still feeling this way, perhaps you should visit the ER now or call your doctor tomorrow. Do you feel better since being on this medication?? When you have a panic attack, you're breathing shallow, fast breaths instead of slow deep breaths - try to concentrate on slow deep breaths. Remember a panic attack won't kill you and fearing them, feeds the anxiety. The trick is, to learn not to react by getting scared. Accept that it's there, then start slow deep breathing and think of a nice calm place. Do you usually feel like this when you have a panic attack?